# SDR LR7A08125

- Difficulty date: December 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 42,869 hours, 25,426 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, FOUND FWD ESCAPE HATCH LEADING EDGE SKIN CRACKED AT FS 212, WL 285.  REPAIRED ESCAPE HATCH SKIN IAW SMP583 52-40.
